2 weeks on TF

Discussion in 'Transfer Factor' started by abbymay, May 14, 2004.

  1. abbymay

    abbymay New Member

    Hello all, I'm new to this board and was surprised to find a board on NT Factor.

    I have been diagnosed with CFS, EBV, and hypothyroid. I've been taking Advanced Medical Labs Transfer Factor (Matrix 2000) and NT Factor (Mitochondrial Fatigue Fighter).

    I was wondering if anyone has experienced increased fatigue while taking TF? I've been on it for 2 weeks now and feel worst than before but thought it may be due to my body going through a healing phase.

    Any experience in this area appreciated!

    Abby
  2. Plantscaper

    Plantscaper New Member

    Hi Abby,

    Fatigue and flu-like symptoms seem to be the most common herxing symptoms on TF..and will eventually ease off depending on how much viral load you may have..

    I would be very interested to know what effect the NT factor has had on your health..symptom change, etc.? energy change, I would suspect and how long have you been on it, prior to the TF?

    Hope you do well on the TF,
    Plantscaper

  3. abbymay

    abbymay New Member

    I've only been on the NT Factor for 2 weeks also so I'm not sure if it's doing any good, especially since I've been so fatigued from the TF. Maybe the NT is working and I would be alot worse off without it???

    I think I will decrease the TF to 1 pill (currently taking 3) and take it at night and see if that helps on the fatigue.

    My doctors appt. is next week so I will be sure to ask him why I'm more fatigued. I guess the TF is really strong or I'm just sensitive to it. He has me on several products that are suppose to give me energy and at this point none of them are working or at at least they don't seem to be working....


    Abby
    br>[This Message was Edited on 05/14/2004]
    [This Message was Edited on 05/14/2004]
  4. ANNXYZ

    ANNXYZ New Member

    but at the three month point things began improving. I would stay at 2 capsules a few weeks if necessary. I stayed at 2 capsules almost 3 mos. I was struggling on 2 for quite a while . Take it slow.

    My doc says the achiness and chills and sore lymph nodes indicated my immune system was firing up and that it was working.

    Too bad getting better means feeling worse for a while .
    I do think I am beginning to feel better.